# SDR DXTR2014061701

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 10,153 hours, 8,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Zone 200
- Part time: 10,153 hours, 8,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTOPILOT SERVO CABLE PULLEY BRACKET IS CRACKED.  R & R RUDDER AUTO PILOT SERVO CABLE PULLEY BRACKET IAW SRM 51-40-03.
